# SDR SWAA2022032876613

- Difficulty date: February 22, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXIT LIGHT NOT ATTACHED AT AFT END / [01] REATTACHED LEFT OVERWING EXIT;LIGHT LENS AT AFT END PER AMM 33-21-00-960-801 6C2C4.;[02] VERIFIED CORRECTIVE ACTION 1
